A systematic approach to error isolation in computerized wastewater simulation models

Full text for this resource is not available from the Research Repository.

Lennox, James, Yuan, Z and Harmand, J (2001) A systematic approach to error isolation in computerized wastewater simulation models. Water Science and Technology, 43 (7). 367 - 376. ISSN 0273-1223

Additional Information

MA 6/10/15

Item type Article
URI http://vuir.vu.edu.au/id/eprint/29350
Official URL http://www.iwaponline.com/wst/04307/wst043070367.h...
Subjects Current > FOR Classification > 0904 Chemical Engineering
Current > Division/Research > Centre of Policy Studies (CoPS)
Keywords computerised
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login